MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 12MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 12MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035471230
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available to manufacturer.
 
Event or Problem Description
It was reported that during an aneurysm case, when advancing the subject coil inside the microcatheter, the resistance was encountered, therefore; the subject coil was withdrawn, and it was found to be broken in the microcatheter.The subject coil and microcatheter were removed together as a unit.The operator replaced them with a new microcatheter and new coil to finish the procedure.There were no clinical consequences to the patient due to the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The edhr (electronic device history record) for the device lot is created and maintained in mes (manufacturing execution system).Automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.Analysis of the returned device revealed the delivery wire was kinked due to handling of the device during use.Additionally, the main coil was found to be stretched and detached from the delivery wire.The functional test could not be performed due to the condition of the returned device.In the case of this complaint it is most likely that friction was met inside the microcatheter due to some procedural/anatomical factors encountered during the procedure.It is likely that the coil got stuck inside the catheter and it then kinked, stretched and detached prematurely from the delivery wire while it was being withdrawn from the catheter against friction.Based on the analysis results and available information, an assignable cause of procedural factors will be assigned to this investigation.

Brand Name
TARGET 360 SOFT 12MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8467126
Report Number3008881809-2019-00085
Device Sequence Number1628494
Product Code HCG
UDI-Device Identifier07613252192671
UDI-Public07613252192671
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2021
Device Catalogue NumberM0035471230
Device Lot Number20894910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2019
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer05/28/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER)
Patient Age65 YR